# SDR 97ZZZX4446

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75870
- Make and model: Cessna T207A
- Aircraft serial: 20700648
- Propeller: Mcauly D3A34C401
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SLIGHT ENGINE VIBRATION AND PROPELLER SLOW TO RESPOND IN RETURN TO LOW PITCH.  DISASSEMBLY REVEALED ONE BLADE WAS CRACKED 180 DEGREES NEAR BEARING SURFACE AT ROOT END.  CAUSE UNKNOWN.  CATASTROPHIC FAILURE IMMINENT.  BLADE UNDER ANALYSIS AT MCCAULEY.
